Alert archive / New York / Wind Advisories in 2009

Wind Advisory 30, NWS New York, NY

December 10, 20095 counties in New York; Hudson County, New Jersey

NWS New York, NY issued this wind advisory at Dec 10, 2009, 3:17 PM EST for 5 counties in New York; Hudson County, New Jersey. It took effect at Dec 10, 2009, 6:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 10, 2009, 3:17 PM EST (20:17 UTC)
In effect from
Dec 10, 2009, 6:00 PM EST
Expired
Dec 11, 2009, 4:11 AM EST
In force
10 hr
Issued by
NWS New York, NY

Counties Hudson County, NJ, Bronx County, NY, Kings County, NY, New York County, NY, Richmond County, NY, Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 79 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -255 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1464 m above ground
0-6 km bulk shear
137 kt
0-1 km storm-relative helicity
-255 m²/s²
0-3 km storm-relative helicity
-71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KOKX 102017
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
317 PM EST THU DEC 10 2009

...STRONG WINDS EXPECTED THROUGH FRIDAY...

.STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH FRIDAY BETWEEN
STRONG LOW PRESSURE OVER SOUTHEASTERN CANADA AND HIGH PRESSURE
BUILDING INTO THE OHIO VALLEY..

NJZ006-NYZ072>081-110430-
/O.NEW.KOKX.WI.Y.0030.091210T2300Z-091211T2300Z/
HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
317 PM EST THU DEC 10 2009

...WIND ADVISORY IN EFFECT UNTIL 6 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST FRIDAY. 

WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED TO CONTINUE THROUGH FRIDAY. THESE TYPE OF WINDS COMBINED
WITH SATURATED GROUNDS MAY CAUSE SOME TREES TO BECOME UPROOTED AND
LOCALIZED POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
2 follow-up statements
000 
WWUS71 KOKX 110259
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
959 PM EST THU DEC 10 2009

...STRONG WINDS EXPECTED THROUGH FRIDAY...

.STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH FRIDAY BETWEEN
STRONG LOW PRESSURE OVER SOUTHEASTERN CANADA AND HIGH PRESSURE
BUILDING INTO THE OHIO VALLEY..

NJZ006-NYZ072>081-111100-
/O.CON.KOKX.WI.Y.0030.000000T0000Z-091211T2300Z/
HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
959 PM EST THU DEC 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST FRIDAY. 

WESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED TO CONTINUE THROUGH FRIDAY. THESE TYPE OF WINDS COMBINED
WITH SATURATED GROUNDS MAY CAUSE SOME TREES TO BECOME UPROOTED AND
LOCALIZED POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
000 
WWUS71 KOKX 110911
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
411 AM EST FRI DEC 11 2009

NJZ006-NYZ072>081-111015-
/O.CAN.KOKX.WI.Y.0030.000000T0000Z-091211T2300Z/
HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-QUEENS-NASSAU-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
411 AM EST FRI DEC 11 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE WIND ADVISORY.

WHILE SUSTAINED WINDS OVER 30 MPH AND GUSTS OVER 45 MPH ARE NO
LONGER EXPECTED IN NEW YORK CITY...LONG ISLAND AND HUDSON COUNTY
NEW JERSEY...STRONG WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO
40 MPH WILL CONTINUE THROUGH THIS AFTERNOON. WINDS WILL SLOWLY
DIMINISH TONIGHT INTO SATURDAY.

$$

GOODMAN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Dec 10, 3:15 PM EST, 2 minutes earlier.

Area forecast discussion, Dec 10, 3:15 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
315 PM EST THU DEC 10 2009

.SYNOPSIS...
STRONG LOW PRESSURE REMAINS TO THE NORTH AS HIGH
PRESSURE SLOWLY BUILDS FROM THE WEST. THE HIGH PASSES TO THE EAST
SATURDAY NIGHT...THEN LOW PRESSURE MOVES TO THE SOUTH SUNDAY NIGHT
INTO MONDAY. ANOTHER LOW PRESSURE SYSTEM MAY AFFECT THE REGION
DURING THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
COLD AIR ADVECTION CONTINUES IN EARNEST TONIGHT ON BRISK WESTERLY
WINDS. TEMPS WILL FALL AS ATMOSPHERE REMAINS MIXED...RESULTING IN
LITTLE TEMP SPREAD ACROSS THE CWA. MID AND UPPER JET OVERHEAD AND
A TIGHTENING PRESSURE GRADIENT OVER THE AREA...EXPECT WINDS CLOSE TO
WIND ADVISORY CRITERIA AROUND NYC METRO AND POSSIBLY LONG ISLAND. A
LITTLE LESS CONFIDENCE OVER LONG ISLAND SINCE IT IS NIGHTTIME AS
MIXING NOT ALWAYS AS EFFICIENT AS DURING THE DAY...BUT COLDER TEMPS
ALOFT CONTINUE TO ADVECT IN ACROSS THE CWA...SO MIXING SHOULD
PERSISTS.

VERY CHILLY NIGHT. BLENDED MET/MAV AND PREVIOUS FORECAST...WHICH
UNDERCUTS MOS BY A DEGREE OR TWO.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/...
CAA ENDS FRIDAY NIGHT...BUT PRESSURE GRADIENT REMAINS TIGHT.

COLD AIR PREVAILS THROUGH THIS TIME FRAME...AS WELL AS BRISK WEST
WINDS ACROSS THE ENTIRE CWA. FEEL STRONGEST WINDS POSSIBLE
FRIDAY...AND WOULD EXPECT WIND ADVISORY TO BE MET NEAR THE COAST.
HIGH PRESSURE SLOWLY MAKES ITS WAY TOWARD THE AREA...SO GUSTY WINDS
BEGIN TO ABATE BY SATURDAY. OTHERWISE...WIND AND COLD THE RULE
THROUGH SATURDAY. AGAIN...BLENDED MOS WITH PREVIOUS FORECAST WHICH
UNDERCUTS THE MOS BY A DEGREE OR TWO THROUGH THE PERIOD. COLDEST DAY
IS FRIDAY...THEN A SLIGHT MODERATION OCCURS SAT.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THERE CONTINUES TO BE UNCERTAINTY IN THE LONG TERM FORECAST. THE
LONG TERM PERIOD STARTS WITH HIGH PRESSURE OVER THE TRI-STATE AREA
MOVING TOWARD THE NORTHEAST...ALLOWING AN AREA OF LOW PRESSURE TO
PASS SOUTHEAST OF THE CWA. THE UNCERTAINTY COMES WITH JUST HOW
CLOSE THE LOW TRACK TO THE COAST. REGARDLESS...BOTH MODELS
INDICATING IT WILL BE WARM ENOUGH AT LEAST ACROSS MUCH OF THE CWA
FOR ALL RAIN TO OCCUR...EXCEPT FAR NORTH AND WEST SECTIONS WHERE
IT COULD START AS A PERIOD OF MIXED PRECIPITATION. AS THE LOW
MOVES SOUTHEAST OF MONTAUK LATE SUNDAY NIGHT...COOLER AIR WILL
FILTER IN BEHIND THE SYSTEM WHICH MAY ALLOW SOME OF THE PRECIP TO
END AS A PERIOD OF SNOW.

THE LOW WILL BE EAST OF THE REGION BY MONDAY MORNING WITH BRIEF HIGH
PRESSURE BUILDING INTO THE AREA.

MODELS THEN DIFFER IN HOW NORTHERN AND SOUTHERN STREAM ENERGY IS
HANDLED...BOTH IN TIMING AND PHASING (OR LACK OF). WHERE AND WHEN
RESULTANT LOW PRESSURE TRACKS IS THEREFORE UNCERTAIN...MAKING
TUESDAY AND WEDNESDAY A LOW CONFIDENCE FORECAST. ECMWF AND GGEM
CONTINUE TO FAVOR A WEAKER AND MORE PROGRESSIVE NORTHERN STREAM LOW
AFFECTING THE AREA ON TUESDAY...WHILE THE GFS IS TRENDING TOWARDS A
STRONGER COASTAL LOW DEVELOPING TO OUR SOUTH AND PASSING OVER OR
NEAR THE 40/70 BENCHMARK WEDNESDAY MORNING. WILL NOT BE MAKING MANY
CHANGES TO THIS PART OF THE FORECAST AND WILL KEEP CHC POPS THROUGH
THE PERIOD AND MIXED PRECIP TYPE NORTH AND WEST OF NYC...WITH RAIN
CLOSER TO THE COAST.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THE POLAR JET WILL REMAIN ANCHORED OVER THE NYC METRO AREA THRU FRI.
STRONG W WINDS WILL THEREFORE CONTINUE WITH VFR CIGS/VSBY.

TAF COMMENTS (FORECASTER INSIGHT ON TIMING, CONFIDENCE, TRENDS AND GROUND OPS)

KEWR...OCNL GUSTS TO 40 KT AFT 23Z. PREVAILING WINDS/GUSTS
MAY BE NEED TO BE INCREASED IN TAF AFT 00Z TO ABOUT 27025G35KT IF
WEAK INVERSION FAILS TO BE A LIMITING FACTOR.

KEWR HOURLY WIND FORECAST
ALL WIND DIRECTIONS ARE TRUE...ADD 13 DEGREES FOR MAGNETIC
     10/18Z 28022G30KT
     10/19Z 28022G31KT
     10/20Z 28021G31KT
     10/21Z 28020G31KT
     10/22Z 27019G32KT
     10/23Z 27019G36KT
     11/00Z 27019G37KT
     11/01Z 27020G37KT
     11/02Z 27020G36KT
     11/03Z 27021G35KT
     11/04Z 27021G34KT
     11/05Z 28020G33KT

KJFK...OCNL GUSTS TO 40 KT AFT 23Z.

KLGA...OCNL GUSTS TO 40 KT AFT 23Z.

KTEB...OCNL GUSTS TO 35 KT AFT 23Z.

KHPN...PREVAILING WINDS/GUSTS MAY BE NEED TO BE INCREASED IN
TAF AFT 00Z IF WEAK INVERSION FAILS TO BE A LIMITING FACTOR.

KSWF...PREVAILING WINDS/GUSTS MAY BE NEED TO BE INCREASED IN
TAF AFT 00Z IF WEAK INVERSION FAILS TO BE A LIMITING FACTOR.

KISP...PREVAILING WINDS/GUSTS MAY BE NEED TO BE INCREASED IN
TAF AFT 00Z IF WEAK INVERSION FAILS TO BE A LIMITING FACTOR.

KBDR...PREVAILING WINDS/GUSTS MAY BE NEED TO BE INCREASED IN
TAF AFT 00Z IF WEAK INVERSION FAILS TO BE A LIMITING FACTOR.

KGON...PREVAILING WINDS/GUSTS MAY BE NEED TO BE INCREASED IN
TAF AFT 00Z IF WEAK INVERSION FAILS TO BE A LIMITING FACTOR.

OUTLOOK 00Z SAT THROUGH TUE...
FRI NGT...VFR. WINDS DIMINISHING LATE TO 15-25KT.
SAT...HI PRES BUILDS NWD OVER THE REGION WITH 15-25KT WINDS
DIMINISHING BY EVE.
SUN...VFR WITH LGT WINDS IN THE MRNG. LOW PRES BRINGS CHC FOR MIXED
PCPN TO RA COAST WITH SN TO A MIX INTERIOR LATE SUN INTO SUN NGT.
MVFR OR LWR POSSIBLE.
MON...PERIODS OF MVFR POSSIBLE.
TUE...SUB VFR POSSIBLE AS LOW PRES APPROACHES.

&&

.MARINE...
GALES CONTINUE FOR ALL WATERS TONIGHT AND FRIDAY AS PRESSURE
GRADIENT REMAINS TIGHT AND COLD AIR POURS IN FROM THE NORTHWEST.
SEAS REMAINS ROUGH...ESPECIALLY EASTERN WATERS AS WESTERLY FETCH
PERSISTS...AND KEPT SEAS A FOOT OR TWO ABOVE WAVE WATCH III OUTPUT
AS IT IS CURRENTLY RUNNING LOW.

WILL END GALES ACROSS WESTERN WATERS FRIDAY NIGHT AS PRESSURE
GRADIENT RELAXES SOMEWHAT...THEN CONDITIONS SLOWLY IMPROVE SATURDAY
WITH THE APPROACH OF HIGH PRESSURE.

EXPECT LOW WATER ISSUES WITH NEXT TWO LOW TIDE CYCLES ACROSS THE
LONG ISLAND SOUND. FRIDAY/S LOW TIDES COULD BE A PROBLEM ACROSS
SOUTH SHORE BAYS AND NY HARBOR AS STRONG WEST WINDS PUSH WATER OUT.

HIGH PRESSURE WILL BUILD OVER THE WATERS ON SUNDAY...WITH QUIET
CONDITIONS EXPECTED. A COMPLEX SCENARIO WILL THEN UNFOLD FROM SUNDAY
NIGHT THROUGH WEDNESDAY. A WARM FRONT WILL IMPACT THE WATERS DURING
THE FIRST PART OF THE PERIOD...WITH A COLD FRONT FOLLOWING BY WED.

THE DEVELOPMENT OF LOW PRESSURE OVER THE REGION IS POSSIBLE BETWEEN
THESE TWO SYSTEMS. SCA CONDITIONS CAN BE EXPECTED...WITH GALES
POSSIBLE IF THE LOW DEVELOPS.

&&

.HYDROLOGY...
DRY WEATHER OVER THE NEXT FEW DAYS WILL ALLOW ANY RIVERS/STREAMS
TO RECEDE.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...WIND ADVISORY UNTIL 6 PM EST FRIDAY FOR NYZ072>081.
NJ...WIND ADVISORY UNTIL 6 PM EST FRIDAY FOR NJZ006.
MARINE...LOW WATER ADVISORY FROM 8 AM TO NOON EST FRIDAY FOR ANZ338-345.
     GALE WARNING UNTIL 6 PM EST FRIDAY FOR ANZ335-338-345.
     LOW WATER ADVISORY FROM 9 PM THIS EVENING TO 3 PM EST FRIDAY
     FOR ANZ330-335.
     GALE WARNING UNTIL 6 AM EST SATURDAY FOR ANZ330-340-350-353-
     355.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...BC
AVIATION...JMC
MARINE...BC/PW
HYDROLOGY...PW
Hazardous weather outlook, Dec 10, 4:17 AM EST, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
417 AM EST THU DEC 10 2009

CTZ005>012-NJZ002>006-011-NYZ067>081-111100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
417 AM EST THU DEC 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-345-111100-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
417 AM EST THU DEC 10 2009

...GALE WARNING IN EFFECT UNTIL 6 AM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-350-353-355-111100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
417 AM EST THU DEC 10 2009

...GALE WARNING IN EFFECT UNTIL 6 PM EST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 3:37 PM ESTLow Water AdvisoryOKX23 hr

Nearby

Wind Advisories in New York, 2009Wind Advisories in New Jersey, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.